# SDR FDEA201207152579

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 51,810 hours, 23,369 cycles
- Engine: Ge CF680A3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724531820000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E INBD CUT OUT FOR SHUTTER DOOR NR 1 TOP EXTERNAL SKIN CRACKED 1.25" APPROXIMATELY.  REPAIRED SKIN IAW SRM 51-40-21 DWGS A57246236, A57246240 AND EA 6-5740.
